# SDR NACA2024050700006

- Difficulty date: May 7, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Box
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH PYLON FWD TORQUE BOX UPPER SKIN OB DRAIN HOLE CRACK. THE CRACK LENGTH IS 2.7", REPAIRED AS PER DRAFT EO 767-54-0006
